MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF3216C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in the patient for the endovascular treatment of a 67 mm abdominal aortic aneurysm.It was reported that a ct was performed approximately 6 years post procedure, where a potential type 1b endoleak was observed.After review of the ct, the 16x20x93 on the ipsilateral (right side) was noted to have contrast outside of limb and flow noted in the aneurysm sac.Physician then decided to take patient to surgery for further evaluation and intervention.Upon first angiogram, distal portion of 16x20x93 noted in proximal common iliac and contrast flowing back into sac.Additionally, a small type 1a endoleak was noted at the neck below the renals artery, contrast blushing outside of graft into sac.Patient did not present with any signs or symptoms of a rupture.It was stated that the a 32x32x49 abdominal cuff was placed directly below the renals artery.The 16 x 20 x 93 limb on the ipsilateral side was extended with a 16 x 10 x 124 into the external iliac.Due to the tortuosity, a 13 x 10 non-medtronic device was extended out of the 16 x 10 x 124.Per angiogram, the type 1a and type 1b endoleak were resolved.As per the physician the cause of the event can not be determined.No additional clinical sequalae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12174399
Report Number9612164-2021-02747
Device Sequence Number887481
Product Code MIH
UDI-Device Identifier00613994990990
UDI-Public00613994990990
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2017
Device Model NumberETBF3216C166E
Device Catalogue NumberETBF3216C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight83